Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 109, NWS Buffalo, NY

November 29, 2017

NWS Buffalo, NY issued this small craft advisory at Nov 29, 2017, 9:55 PM EST. It took effect at Nov 30, 2017, 9:00 AM EST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2017, 9:55 PM EST (02:55 UTC)
In effect from
Nov 30, 2017, 9:00 AM EST
Expired
Dec 1, 2017, 1:00 PM EST
In force
28 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

937 
WHUS71 KBUF 300255
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
955 PM EST WED NOV 29 2017

LEZ040-041-301100-
/O.NEW.KBUF.SC.Y.0109.171130T2100Z-171201T0600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
955 PM EST WED NOV 29 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 1 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 1 AM EST
FRIDAY.

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-301100-
/O.NEW.KBUF.SC.Y.0109.171130T2100Z-171201T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
955 PM EST WED NOV 29 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 10 AM EST
FRIDAY.

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-301100-
/O.NEW.KBUF.SC.Y.0109.171201T0000Z-171201T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
955 PM EST WED NOV 29 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 10 AM EST
FRIDAY.

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
684 
WHUS71 KBUF 300813
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
313 AM EST THU NOV 30 2017

LOZ042-301615-
/O.EXB.KBUF.SC.Y.0109.171130T2300Z-171201T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
313 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
FRIDAY.

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-301615-
/O.EXB.KBUF.SC.Y.0109.171130T2100Z-171201T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
313 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM
EST THIS EVENING.

* WINDS...WEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-301615-
/O.EXT.KBUF.SC.Y.0109.171130T1800Z-171201T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
313 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EST FRIDAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-301615-
/O.EXT.KBUF.SC.Y.0109.171130T1400Z-171201T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
313 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
10 AM EST FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-301615-
/O.EXT.KBUF.SC.Y.0109.171201T0000Z-171201T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
313 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
1 PM EST FRIDAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CHURCH
365 
WHUS71 KBUF 301519
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1019 AM EST THU NOV 30 2017

LEZ040-041-302330-
/O.CON.KBUF.SC.Y.0109.171130T1800Z-171201T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1019 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-302330-
/O.CON.KBUF.SC.Y.0109.000000T0000Z-171201T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1019 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-302330-
/O.CON.KBUF.SC.Y.0109.171201T0000Z-171201T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1019 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST FRIDAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-302330-
/O.CON.KBUF.SC.Y.0109.171130T2300Z-171201T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1019 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 7 AM EST FRIDAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-302330-
/O.CON.KBUF.SC.Y.0109.171130T2100Z-171201T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1019 AM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 PM EST THIS EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
587 
WHUS71 KBUF 302047
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
347 PM EST THU NOV 30 2017

LEZ040-041-010500-
/O.CON.KBUF.SC.Y.0109.000000T0000Z-171201T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
347 PM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-010500-
/O.CON.KBUF.SC.Y.0109.000000T0000Z-171201T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
347 PM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-010500-
/O.CON.KBUF.SC.Y.0109.171201T0000Z-171201T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
347 PM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST FRIDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-010500-
/O.CON.KBUF.SC.Y.0109.171130T2300Z-171201T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
347 PM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-010300-
/O.CON.KBUF.SC.Y.0109.171130T2100Z-171201T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
347 PM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
448 
WHUS71 KBUF 010303
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1003 PM EST THU NOV 30 2017

LEZ020-010415-
/O.EXP.KBUF.SC.Y.0109.000000T0000Z-171201T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1003 PM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

LEZ040-041-010900-
/O.CON.KBUF.SC.Y.0109.000000T0000Z-171201T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1003 PM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-011115-
/O.CON.KBUF.SC.Y.0109.000000T0000Z-171201T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1003 PM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-011115-
/O.CON.KBUF.SC.Y.0109.000000T0000Z-171201T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1003 PM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-011115-
/O.CON.KBUF.SC.Y.0109.000000T0000Z-171201T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1003 PM EST THU NOV 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
151 
WHUS71 KBUF 010801
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
301 AM EST FRI DEC 1 2017

LOZ042-010915-
/O.CAN.KBUF.SC.Y.0109.000000T0000Z-171201T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
301 AM EST FRI DEC 1 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

LEZ040-041-010915-
/O.CAN.KBUF.SC.Y.0109.000000T0000Z-171201T0900Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
301 AM EST FRI DEC 1 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

LOZ045-011500-
/O.CON.KBUF.SC.Y.0109.000000T0000Z-171201T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
301 AM EST FRI DEC 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-011615-
/O.CON.KBUF.SC.Y.0109.000000T0000Z-171201T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
301 AM EST FRI DEC 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CHURCH
121 
WHUS71 KBUF 011450
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
950 AM EST FRI DEC 1 2017

LOZ045-011600-
/O.CAN.KBUF.SC.Y.0109.000000T0000Z-171201T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
950 AM EST FRI DEC 1 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

LOZ043-044-011800-
/O.CON.KBUF.SC.Y.0109.000000T0000Z-171201T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
950 AM EST FRI DEC 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
028 
WHUS71 KBUF 011801
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
101 PM EST FRI DEC 1 2017

LOZ043-044-011915-
/O.EXP.KBUF.SC.Y.0109.000000T0000Z-171201T1800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
101 PM EST FRI DEC 1 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT CONDITIONS ARE NOT ANTICIPATED THROUGH THE WEEKEND.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 6:57 PM EST, 2 hours 58 minutes earlier.

Area forecast discussion, Nov 29, 6:57 PM EST, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
657 PM EST Wed Nov 29 2017

.SYNOPSIS...
Surface high pressure will build across the region overnight.
Fair weather will persist through at least midday Thursday with
temperatures again warming above normal. A cold front will move
across western and central New York later Thursday with a short
period of rain showers, then high pressure will return for
Friday and into the weekend with fair weather.

&&

.NEAR TERM /THROUGH THURSDAY/...
surface high pressure will build across western and central New
York tonight, bringing light winds and clear skies. The high
will be centered over the North Country by early Thursday
morning so expect to see the coldest temperatures overnight
there dipping into the teens in spots, while the lake plains
will drop to near or just below freezing.

Thursday, The center of the surface high will shift to the Gulf of
Maine by daybreak. Expect a continuation of rain-free weather with
only increasing clouds in the morning. Breezy southwest flow on the
back side of the high will help boost temperatures back above normal
ahead of an approaching cold front. Guidance suggests that highs will
top out in the low 50s for much of western NY with 40s to 50 east of
Lake Ontario.

12z/29 HREF shows the leading edge of rain will not arrive into
western NY until after 1pm although there may be some scattered
showers along a leading short warm front. Have increased POPs with
all areas expected to pick up measurable rainfall with the frontal
passage through Thursday afternoon. The front will quickly sweep
across our region with support of a 45-50kt jet with some upslope
showers lingering mainly in the higher terrain in upslope flow in
the wake of the front. Blend of model QPF yields 0.05-0.10 for most
with perhaps up to 0.15 across the Tug Hill east of Lake Ontario.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Cold air advection will be in place beginning Thursday night but
with drying aloft.  As is often the case, this will trap some
moisture in the low levels. Temperatures aloft will marginally be
supportive for a lake response. But with little moisture to work
with, suspect the result will be mostly low level clouds, perhaps
some flurries, in an upslope NW flow lasting into Friday morning.

For the remainder of Friday into Saturday, quiet weather is expected
as an upper level shortwave ridge and corresponding area of surface
high pressure move across the Northeastern US.

Another weak cold front will approach the region Saturday
Night, but this system will only brush be the region, with only
a slight chance for some precipitation toward the Eastern Lake
Ontario region.

Temperatures late this week and into the weekend should be near
normal.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
On Sunday a modest mid level trough and weak surface reflection
will exit off to our east...while high pressure and drier air builds
in from the Ohio Valley and Central Great Lakes. The former system
may produce a few scattered light rain and snow showers across the
far eastern Finger Lakes and North Country before it departs...with
mainly dry weather and a general west-to-east increase in sunshine
otherwise expected through the day...and dry and quiet weather then
following for Sunday night as the axis of the ridge slides across
our region. Temperature-wise...highs on Sunday should largely range
in the mid 40s...with lows Sunday night then mostly ranging between
the upper 20s and lower 30s.

As we move into the new work week...our weather will trend downhill
as the aforementioned surface ridge slides off to our east...and
another low pressure system tracks from the Upper Mississippi Valley
to James Bay...and eventually pivots its trailing cold front eastward
across our region. Over the past day or so...the medium range guidance
suite has become increasingly divergent on the overall speed of this
system...with these differences largely due to differences in the
amount of secondary "waviness" that develops along the cold frontal
boundary itself. Of the main guidance packages...the GFS is the
fastest (with precip arriving Monday and ending by Tuesday evening)...
the GEM is the slowest (with precip not arriving until late Monday
night and not really winding down until Wednesday night)...while
the ECMWF currently lies in between these two extremes.

Given this increased spread and consequent decrease in confidence on
the timing of this system...for now have elected to lean closer to
our existing continuity...with mainly dry weather still indicated
for Monday...followed by a longer period of more unsettled conditions
Monday night through Wednesday. During this latter time frame...have
largely used broadbrush mid-high chance PoPs for showers given the
increased uncertainty...except for the day Tuesday when there appears
to be the best agreement on measurable precip - and for which PoPs
have been nudged up to likely. Up until the time of the cold frontal
passage...temperatures should average a bit above normal and support
a ptype of mainly rain...with the arrival of colder air in the wake
of the front then bringing temperatures back to near or slightly below
normal levels by midweek...while also supporting the return of
some snow showers to the forecast.

Regardless of the above uncertainties for early next week...it still
appears much more certain that a marked change toward colder and snowier
weather is in store for the latter half of next week...as pronounced
ridging builds along the Pacific coast and leads to the development
of a fairly deep downstream trough across central and eastern North
America...along with the consequent influx of much colder air into our
region.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Tonight, high pressure will build over western and central New
York with clearing skies and SKC. This will last through at
least Thursday morning before a cold front crosses our region
with some rain showers Thursday afternoon. Expect a brief
period of MVFR conditions in showers with the front.

Outlook...

Thursday night...MVFR with rain showers likely.
Friday and Saturday...VFR.
Sunday...VFR with a slight chance of rain showers.
Monday...VFR.

&&

.MARINE...
Light winds with negligible waves can be expected overnight as
high pressure will move across the region. Winds will freshen
from the south ahead of the next cold front on Thursday with
waves building mainly on the north shores of the lakes.
Conditions may briefly approach small craft advisory criteria
across eastern portions of the lakes Thursday night.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...APFFEL/SMITH
NEAR TERM...APFFEL/SMITH
SHORT TERM...ZAFF
LONG TERM...JJR
AVIATION...APFFEL
MARINE...APFFEL/CHURCH/SMITH
Hazardous weather outlook, Nov 29, 4:36 AM EST, 17 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
436 AM EST Wed Nov 29 2017

NYZ001>008-010>014-019>021-085-300945-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
436 AM EST Wed Nov 29 2017

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-300945-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
436 AM EST Wed Nov 29 2017

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.